MathSciNet Relay Station
MathSciNet bibliographic data
MR1721571 37F30 (22F30 30F40 37A15 37F35)
Stratmann, Bernd O. Weak singularity spectra of the Patterson measure for geometrically finite Kleinian groups with parabolic elements. Michigan Math. J. 46 (1999), no. 3, 573–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement